# SDR SWIA2020041750146

- Difficulty date: March 11, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOORBEAM SUSPECTED CRACK ON FWD SIDE OF VERTICAL FLANGE INBOARD OF LBL 9.00. (MARKED)   (C-CHECK) RO 4/16/2020   COMPLIED WITH ALL STEPS OF BOMBARDIER REO. REMOVED AND REPLACED CRACKED BEAM, ANGLES AND FLANGE AT FS280. RESTORED FINISH AND COMPLIED WITH.
